Zoladex Injection/Aches and Pains

Just thought I would mention for anyone who maybe on this injection....

I have been having problems with my vision for the last week, so after reading that cataracts are a side effect of Zoladex, went to see my optician yesterday, and yes I have cataracts forming on both eyes. He thinks it is likely to be the meds as I had my last eye test just before my diagnosis last September and everything was perfect. So feeling pretty pants about it.

But hey ho just another hurdle to get over, and on the plus side when they do get to the point were they need removing, apparently they will fit me with a lens which will suit my vision and do away with the specs! So every cloud and all that.

Also a few weeks ago there was a discussion about achy joints, and I said my cousin had recommended trying Magnesium flakes in the bath. Well I bought some and i must say after just a few days of bathing in this, I am not quite as stiff - not 100% but definitely some improvement. I also bought some Magnesium oil to use. I came across this when I was looking to buy and found some of this article very interesting, so thought I would pass on.

breastcancerconqueror.com/m...

Louise xxx

4 Replies

oldestnewest
  • Hi Louise.

    I've been replying to other posts and left you til last so I could take my time but I've run Out! Got to go doctors and shop then cook dinner......so will reply in a short while. Obviously shocked and sorry to hear your news; my eyesight has deteriorated recently but not to that point but enough to buy me some monster reading glasses......more later sweetie xx

  • Just off to the shops myself - speak later 😘xx

  • My eyesight has worsened could be another factor or why I'm having headaches but I'm leaving mine until after injections stop to get a clear reading of my eye test

  • I have a condition in one eye that has to be monitored which always makes me more conscious of changes which is why I thought I ought to get them checked.

You may also like...